Abdelaziz RHANDI
Abdelaziz RHANDI
Geverifieerd e-mailadres voor unisa.it
Titel
Geciteerd door
Geciteerd door
Jaar
The domain of the Ornstein-Uhlenbeck operator on an -space with invariant measure
G Metafune, J Prüss, A Rhandi, R Schnaubelt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (2), 471-485, 2002
1092002
-regularity for elliptic operators with unbounded coefficients
G Metafune, J Prüss, R Schnaubelt, A Rhandi
Advances in Differential Equations 10 (10), 1131-1164, 2005
772005
Positive operator semigroups
A Bátkai, MK Fijavž, A Rhandi
Operator Theory: advances and applications 257, 2017
652017
Non-autonomous Miyadera perturbations
F Räbiger, R Schnaubelt, A Rhandi, J Voigt
Differential and Integral Equations 13 (1-3), 341-368, 2000
652000
Asymptotic behaviour of a non-autonomous population equation with diffusion in
A Rhandi, R Schnaubelt
Discrete & Continuous Dynamical Systems-A 5 (3), 663, 1999
551999
Extrapolation methods to solve non-autonomous retarded partial differential equations
A Rhandi
Studia Math 126 (3), 219-233, 1997
551997
Global properties of invariant measures
G Metafune, D Pallara, A Rhandi
Journal of Functional Analysis 223 (2), 396-424, 2005
532005
Perturbation of positive semigroups
W Arendt, A Rhandi
Archiv der Mathematik 56 (2), 107-119, 1991
501991
The domain of elliptic operators on Lp (Rd) with unbounded drift coefficients
J Prüss, A Rhandi, R Schnaubelt
Univ., Fachbereich Mathematik und Informatik, 2004
442004
The regular linear systems associated with the shift semigroups and application to control linear systems with delay
S Hadd, A Idrissi, A Rhandi
Mathematics of Control, Signals and Systems 18 (3), 272-291, 2006
412006
Positivity and Stability for a Population Equation with Diffusion on 1
A Rhandi
Positivity 2 (2), 101-113, 1998
391998
Perturbation and an abstract characterization of evolution semigroups
F Räbiger, A Rhandi, R Schnaubelt
Journal of mathematical analysis and applications 198 (2), 516-533, 1996
371996
Unbounded perturbations of the generator domain
S Hadd, R Manzo, A Rhandi
Discrete & Continuous Dynamical Systems-A 35 (2), 703, 2015
322015
Global properties of transition pProbabilities of singular diffusions
G Metafune, D Pallara, A Rhandi
Теория вероятностей и ее применения 54 (1), 116-148, 2009
322009
On the essential spectral radius of semigroups generated by perturbations of Hille-Yosida operators
G Nickel, A Rhandi
Tübinger Berichte zur Funktionalanalysis 4, 207-220, 1995
321995
Global properties of generalized Ornstein–Uhlenbeck operators on Lp (RN, RN) with more than linearly growing coefficients
M Hieber, L Lorenzi, J Prüss, A Rhandi, R Schnaubelt
Journal of mathematical analysis and applications 350 (1), 100-121, 2009
292009
Weighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential
GR Goldstein, JA Goldstein, A Rhandi
Applicable Analysis 91 (11), 2057-2071, 2012
272012
Gaussian measures on separable Hilbert spaces and applications
S Maniglia, A Rhandi
Quaderni di Matematica 2004 (1), 2004
272004
Global regularity of invariant measures
G Metafune, D Pallara, A Rhandi
J. Funct. Anal 223 (2), 396-424, 2005
262005
Extrapolation and inhornogeneous retarded differential equations on infinite dimensional spaces
L Maniar, A Rhandi
Rendiconti del Circolo Matematico di Palermo 47 (2), 331-346, 1998
261998
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20